Linearization of fourth-order ordinary differential equations by point transformations

Document type: Journal Articles
Article type: Original article
Peer reviewed: Yes
Author(s): Nail H. Ibragimov, Sergey Meleshko, Supaporn Suksern
Title: Linearization of fourth-order ordinary differential equations by point transformations
Journal: Archives of ALGA
Year: 2007
Volume: 4
Pagination: 113-134
ISSN: 1652-4934
Publisher: ALGA publications, BTH
City: Karlskrona, Sweden
ISI number: 000256388000012
Organization: Blekinge Institute of Technology
Department: School of Engineering - Dept. Mathematics and Science (Sektionen för teknik – avd. för matematik och naturvetenskap)
School of Engineering S- 371 79 Karlskrona
+46 455 38 50 00
http://www.tek.bth.se/
Authors e-mail: nib@bth.se
Language: English
Abstract: We present here the solution of the problem on linearization of fourth-order equations by means of point transformations.
We show that all fourth-order equations that are linearizable by point transformations are contained in the class of equations which is linear in the third-order derivative. We provide the linearization test and describe the procedure for obtaining the linearizing transformations as well as the linearized equation.
Subject: Mathematics\Analysis
Keywords: Linearization, point transformations, fourth-order differentila equations, linearization test
Note: Online: http://www.bth.se/ihn/alga.nsf/attachments/Archives%204_1_pdf/$file/Archives%204_1.pdf
Edit